Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Getting heavy and painful periods with blood clots. What cure should be done?

Hi Dr.Lundi! I ve been having problems lately. My whole life i have had horindous periods. I bleed alot, there extremely painful. Its horrible. It seems like the older i get, the weirder it gets. The blood clots get bigger, around quarter sized and i found a a think meaty piece came out the other day. It was bigger than a quarter. My periods are irregular, though I did have it last month. What is going on with my body? How can i fix this?
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Well come to HCM
if this is the metromenorrhagia then this need to be treated on emergency level to stop the bleeding immediately otherwise this could cause extreme low hemoglobin and further medical emergency the underlying cause of dysfunctional bleeding, hope this helps, take care.
Answered: Wed, 6 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor